# SDR QMLA2014030514023

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N138HH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7060
- Aircraft time: 13,599 hours, 56,599 cycles
- Engine: Lyc LTS101*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1172142101
- Condition: Failed
- Location: Cockpit
- Part time: 13,599 hours, 56,599 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION DISCOVERED PILOT'S THRUST REVERSER PEDAL BELL CRANK ASSEMBLY SEPARATED FROM THE FLOOR PANEL IN THE AREA OF THE FWD ATTACH BOLTS DUE TO FATIGUE OF THE POTTING COMPOUND, NO EVIDENCE OF CORROSION.
